Jump to content

Photo

Need Advice From Tretinon Users Pleasee

tretinoin

4 replies to this topic

#1 Sankofa1

Sankofa1

    Junior Member

  • Members
  • Posts & Likes
    Posts: 97
    Likes: 0
About Me
  • Joined: 20-April 13

Posted 02 July 2013 - 02:31 PM

So I have posted so many times..but I guess I really need some support or advice as to what to do right now. My dermatologist last time gave me the answers now that he doesn't know when my acne will go which I find...very disheartening. I recently went to the dermato logist 2 and half months ago  for a mild case of comedonal acne. He prescribed me clindamycin and tretinoin .05 percent gel. I had a bad initial break out which has left red marks all over my face which some are fading and others taking their time...by the end of the two month mark I was getting extremely happy as I thought my skin was clearing up but then as of the past two weeks, ive gotten more comedones blackheads all over my cheeks and chin. this is my two and half month mark...and im just wondering from other users...is this normal...I just want this acne to go away and I don't know what to do anymore. my dermatologist gives me the answer he doesn't know either so I feel...saddened. he gave me doxycline but I don't feel my bumps are inflamed..would that really help comedones? any advice would be appreciated....im feeling really depressed.



#2 Cali04

Cali04

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 140
    Likes: 1
About Me
  • Joined: 30-March 07

Posted 02 July 2013 - 03:03 PM

This happened to me when I was using a tretinoin.  So I scheduled another appointment with my derm to get her opinion.  She didn't really have any answers.  So I told her I wanted to try Spiro.  Once I started taking that, the small bumps started to go away.  But it took a couple weeks.



#3 Sankofa1

Sankofa1

    Junior Member

  • Members
  • Posts & Likes
    Posts: 97
    Likes: 0
About Me
  • Joined: 20-April 13

Posted 02 July 2013 - 03:16 PM

yeah I also think its hormonal...but he seems to just not give a shit. did u have an initial breakout on the spiro. do u still use the tretinoin or u stopped completely?



#4 Cali04

Cali04

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 140
    Likes: 1
About Me
  • Joined: 30-March 07

Posted 02 July 2013 - 06:20 PM

Mine didn't really seem to care either.  She seemed like she didn't know what I was talking about.  My face did break out for the first four weeks or so.  It def seemed to calm down by the 5th week.  I am on the 8th week of Spiro, and my face looks better than it has in a long time.  But I am not totally clear yet.  I still get spots, but they are smaller.  Spiro takes some time to work, so I am trying to wait patiently.  I am still using the tretinoin, but sometimes it makes my face so irritated and dry.  I think I might start using it every other night.  But it seems to be helping, so I don't want to stop it completely.



#5 Sankofa1

Sankofa1

    Junior Member

  • Members
  • Posts & Likes
    Posts: 97
    Likes: 0
About Me
  • Joined: 20-April 13

Posted 02 July 2013 - 06:42 PM

thanks for your response..I wish you well with the treatment. I know its not easy.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users